# SDR DHL2002721003

- Difficulty date: July 16, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2610 · Detection System
- Part: Power Unit
- Part number: 1014A
- Part serial: 1000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, O
- Precautionary procedure: K, O

## Discrepancy

1)  WHILE PERFORMING APU FIRE WARNING TEST APU BLT C/B POPPED.	2)  R/R APU OPERATING POWER UNIT IAW WDM 49-41-01 APU FIRE WARNING GRD OP CK GOOD.
